algebra universalis

, Volume 5, Issue 1, pp 56–64 | Cite as

Mal'cev conditions in sums of varieties and a new Mal'cev condition

  • H. Peter Gumm


Variety Versus Function Symbol Algebra UNIV Universal Algebra Free Algebra 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    G.Grätzer,Universal Algebra, D. Van Nostrand, Princeton, N.J., 1968.MATHGoogle Scholar
  2. [2]
    G. Grätzer,Two Mal'cev-type theorems in universal algebra, J. Combinatorial theory,8 (1970) 334–342.MATHMathSciNetGoogle Scholar
  3. [3]
    H. P. Gumm,Mal'cev Conditions in Joins of Varieties, Abstract 74T-A59, Notices Amer. Math. Soc.21 (1974), A295.Google Scholar
  4. [4]
    W. Taylor,Characterizing Mal'cev conditions, Algebra Universalis,3 (1973) 351–397.MATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    W. Taylor,Fixed points of endomorphisms, Algebra Universalis,2 (1972) 74–76.MATHMathSciNetGoogle Scholar
  6. [6]
    P. M. Whitman,Lattices, equivalence relations, and subgroups, Bull. Amer. Math. Soc. vol. 52 (1964) pp. 507–522.MathSciNetCrossRefGoogle Scholar
  7. [7]
    R. Wille,Kongruenzklassengeometrien, Lecture notes in mathematics 113, Springer-Verlag, Berlin, 1970.MATHGoogle Scholar

Copyright information

© Birkhäuser Verlag 1975

Authors and Affiliations

  • H. Peter Gumm
    • 1
  1. 1.Technische Hochschule DarmstadtDarmstadtFederal Republic of Germany

Personalised recommendations